MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH GOLD ENGAGING ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISH GOLD ENGAGING ABUTMENT
Catalog Number 9048-40
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), it was reported than a dental abutment vial had the incorrect top-label.No patient involvement was reported.

Brand Name
SWISH GOLD ENGAGING ABUTMENT
Common Device Name
ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8834929
Report Number3001617766-2019-00324
Device Sequence Number2390379
Product Code NHA
UDI-Device Identifier10841307115984
UDI-Public10841307115984
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number9048-40
Device Lot Number71582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1